Rough Statistical Convergence for Difference Sequences

Download PDF


DOI: 10.46793/KgJMat2205.733D


As known, difference sequences have their own characteristics. In this paper, we study the concept of rough statistical convergence for difference sequences in a finite dimensional normed space. At the same time, we examine some properties of the set st lim Δxir = {                  r    }
  x∗ ∈  X  : Δxi  →  x ∗, which is called as r-statistical limit set of the difference sequence (Δxi ).


Statistical convergence, difference sequences, rough convergence, statistical limit set.


[1]   C. Aydın and F. Başar, Some new difference sequence spaces, Appl. Math. Comput. 157(3) (2004), 677–693.

[2]   S. Aytar, Rough statistical convergence, Numer. Funct. Anal. Optim. 29(3) (2008), 283–290.

[3]   S. Aytar, The rough limit set and the core of a real sequence, Numer. Funct. Anal. Optim. 29(3-4) (2008 ) , 291–303.

[4]   S. Aytar, Rough statistical cluster points, Filomat 31(16) (2017), 5295–5304.

[5]   M. Başarır, On the Δ-statistical convergence of sequences, Fırat University Journal of Science and Engineering 7(2) (1995), 1–6.

[6]   Ç. A. Bektaş, M. Et and R. Çolak, Generalized difference sequence spaces and their dual spaces, J. Math. Anal. Appl. 292 (2004), 423–432.

[7]   N. Demir, Rough convergence and rough statistical convergence of difference sequences, Master Thesis, Necmettin Erbakan University, Institue of Natural and Applied Sciences, 2019.

[8]   N. Demir and H. Gümüş, Rough convergence for difference sequences, New Trends Math. Sci. (to appear).

[9]   E. Dündar and C. Çakan, Rough -convergence, Demonstr. Math. 47(3) (2014), 638–651.

[10]   P. Erdös and G. Tenenbaum, Sur les densites de certaines suites d’entiers, Proc. Lond. Math. Soc. 59(3) (1989), 438–438.

[11]   M. Et, On some difference sequence spaces, Doga Tr. J. Math. 17 (1993), 18–24.

[12]   M. Et and R. Çolak, On some generalized difference sequence spaces, Soochow Journal Of Mathematics 21(4) (1995), 377–386.

[13]   M. Et, and M. Başarır, On some new generalized difference sequence spaces, Period. Math. Hungar. 35(3) (1997), 169–175.

[14]   M. Et and A.Esi, On Köthe-Toeplitz duals of generalized difference sequence spaces, Bull. Malays. Math. Sci. Soc. 23 (2000), 25–32.

[15]   M. Et and F. Nuray, Δm-Statistical convergence, Indian J. Pure Appl. Math. 32(6) (2001), 961–969.

[16]   H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241–244.

[17]   A. R. Freedman, J. Sember and M. Raphael, Some Cesàro-type summability spaces, Proc. London Math. Soc. 37(3) (1978), 508–520.

[18]   H. Gümüş and F. Nuray, Δm-Ideal convergence, Selcuk Journal of Applied Mathematics 12(2) (2011), 101–110.

[19]   H. Kızmaz, On certain sequence spaces, Canad. Math. Bull. 24(2) (1981), 169–176.

[20]   H. I. Miller, A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347(5) (1995), 1811–1819.

[21]   H. X. Phu, Rough convergence in normed lineer spaces, Numer. Funct. Anal. Optim. 22 (2001), 199-222.

[22]   H. X. Phu, Rough convergence infinite dimensional normed spaces, Numer. Funct. Anal. Optim. 24 (2003), 285-301.

[23]   E. Savaş, Δm-strongly summable sequences spaces in 2-normed spaces defined by ideal convergence and an Orlicz function, Appl. Math. Comput. 217(1) (2010), 271–276.

[24]   I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361–375.

[25]   H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. 2 (1951), 73–74.

[26]   B. C. Tripathy, On statistically convergent and statistically bounded sequences, Bull. Calcutta Math. Soc.20 (1997), 31–33.

[27]   U. Ulusu and F. Nuray, Lacunary statistical convergence of sequences of sets, Progress in Applied Mathematics 4(2) (2012), 99–109.

[28]   U. Ulusu and E. Dündar, I-lacunary statistical convergence of sequences of sets, Filomat 28(8) (2014), 1567–1574.

[29]   U. Ulusu and F. Nuray, Lacunary statistical summability of sequences of sets, Konuralp J. Math. 3(2) (2015), 176–184.

[30]   A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK., 1979.